next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 707-717, October 2007




GAO'S CONSTANTS OF LORENTZ SEQUENCE SPACES


BY


HUANHUAN CUI AND FENGHUI WANG




Abstract. We consider two quadratic parameters introduced by Gao recently. Some basic properties of the two parameters are investigated. Moreover, the exact values are calculated in the case when $ X$ is a two-dimensional Lorentz sequence space $ d^{(2)}(w, q)$ with $ 2\le q<\infty$.

-------------------------

Received May 3, 2006; revised January 10, 2007; February 7, 2007.

AMS Subject Classification. 46B20.

Key words. Gao's constants, von Neumann-Jordan constant, Lorentz sequence space.